Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 1, 2015Atlantic County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 3:35 AM EDT for Atlantic County, Monmouth County, Ocean County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 3:35 AM EDT (07:35 UTC)
Expired
Jun 1, 2015, 4:00 AM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 18 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WWUS81 KPHI 010735
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUN 1 2015
 
NJZ013-014-018>027-010800-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-EASTERN MONMOUTH-ATLANTIC-WESTERN
MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-CUMBERLAND-
335 AM EDT MON JUN 1 2015

...LINE OF STORMS IN EASTERN NEW JERSEY WITH HEAVY RAIN...

AT 332 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLARKSBURG TO NEAR WOODRUFF TO NEAR MAURICETOWN...AND
MOVING EAST AT 25 MPH.

BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...REDUCING 
VISIBILITY TO NEAR ONE MILE AT TIMES. WINDS IN EXCESS OF 30 MPH ARE 
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...VINELAND...ATLANTIC CITY...LONG BRANCH...MILLVILLE...
ASBURY PARK...OCEAN CITY...CUMBERLAND...LAKEWOOD...JACKSON...
HOWELL...BARNEGAT...PLEASANTVILLE...TINTON FALLS...HAMMONTON...
BEACHWOOD...SOMERS POINT...NORTHFIELD...ABSECON AND MANASQUAN.


LAT...LON 4007 7404 4006 7412 4005 7405 3987 7408
      3994 7408 3994 7415 3993 7412 3974 7419
      3956 7441 3950 7440 3930 7455 3933 7468
      3926 7459 3921 7516 3999 7452 4023 7449
      4035 7397
TIME...MOT...LOC 0732Z 260DEG 22KT 4018 7441 4001 7443 3929 7503 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 2:01 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 1, 2:01 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
201 AM EDT MON JUN 1 2015

.SYNOPSIS...
A COLD FRONT HAS SETTLED SOUTH ACROSS ACROSS NORTHERN PENNSYLVANIA
AND NORTHERN NEW JERSEY LATE TODAY WITH AREAS OF LOW PRESSURE IN
SOUTHERN PENNSYLVANIA AND EASTERN OHIO. THIS COLD FRONT AND AREAS
OF LOW PRESSURE WILL INCH ITS WAY SOUTHEASTWARD THROUGH THE REMAINDER
OF OUR FORECAST AREA MONDAY AND TUESDAY. HIGH PRESSURE WILL BUILD
SOUTHEASTWARD BEHIND FOR THE MIDDLE AND LATTER HALF OF NEXT WEEK.
THIS HIGH WILL BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST
INTO THE REGION BY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE PRECIP HAS BECOME LIGHTER BUT AN AREA IS MOVG IN FROM THE W
AND WILL MOVE INTO S NJ, SE PA, N DE AND NE MD SHORTLY. MANY OF
THESE AREAS HAVE NOT SEEN PRECIP ON SUN. THERE CUD BE SOME BRIEF
HEAVIER SHWRS AND EVEN A RUMBLE OF THUNDER AS THIS AREA MOVES
THRU. THEN THERE IS A LULL TO THE W. THE FFA HAS BEEN DROPPED, BUT
WE ARE ASSESSING THE PLACEMENT OF ANOTHER WATCH FOR TODAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
FLASH FLOOD WATCH LOOKS LIKE IT WILL BE NEEDED FOR PORTIONS OF THE
I-95 CORRIDOR MONDAY...ESPECIALLY INCLUSIVE PHL-THE NJ COAST AS
WELL AS MD E SHORE AND FAR N DE.  PWAT TOMORROW 1.8 INCHES.

AS PER BELOW WE WILL NOT ISSUE TODAY TRAINING OF BANDS OF 1.8 INCH
PWAT TSTORMS MONDAY AFTN/EVENING COULD BECOME A SERIOUS PROBLEM
FOR URBAN AREAS THAT THEY TRAVERSE.

CENTRAL A FRONTAL BOUNDARY SHOULD BE BISECTING OUR AREA FROM WEST
TO EAST DURING THE COURSE OF THE DAY. THE FRONT IS NOT EXPECTED TO
SAG ALL THE WAY TO THE SOUTH DUE TO ENOUGH RIDGING HOLDING ON
COMBINED WITH A SLOW MOVING WEAK SURFACE LOW. AN UPPER-LEVEL
TROUGH IS FORECAST TO UNDERGO SOME AMPLIFICATION ACROSS THE GREAT
LAKES, AND THIS SHOULD TEND TO HOLD THE BOUNDARY AND WEAK SURFACE
LOW IN OUR AREA THROUGH THE DAY. AS A RESULT, AT LEAST THE
SOUTHERN HALF OF OUR AREA WILL BE WITHIN THE WARM SECTOR ALTHOUGH
THE NORTHERN ZONES WILL BE MUCH COOLER WITH AN EASTERLY WIND. THIS
MAY TEND TO HOLD IN LOWER CLOUDS THROUGH MUCH OF THE DAY, WITH
MORE INSTABILITY FARTHER SOUTH. AS A RESULT, A POTENTIALLY TRICKY
HIGH TEMPERATURE FORECAST. WE BLENDED THE NAM/GFS MOS OVERALL.

FOR AREAS ALONG AND SOUTH OF THE FRONT, A HIGH PW AIRMASS REMAINS
AND WITH ENOUGH LIFT AND FOCUS WITH THE SURFACE FRONT COMBINED WITH
WEAK SURFACE LOW PRESSURE IS EXPECTED TO RESULT IN NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS MUCH OF THE AREA. THIS MAY BE FOCUSED
INITIALLY ALONG THE INTERSTATE 95 CORRIDOR BEFORE DRIFTING SOUTH,
HOWEVER THEN MORE DEVELOPMENT NORTHWARD IS POSSIBLE WITH LIFT OVER
THE FRONT WITH THE ARRIVAL OF WEAK SURFACE LOW PRESSURE. IT IS
ACROSS THE SOUTHERN AREAS WHERE ENOUGH INSTABILITY COMBINED WITH
FORCING COULD BUILD CONVECTIVE CORES ENOUGH TO ALLOW FOR LOCALLY
STRONG WINDS AND PERHAPS SOME HAIL. THIS WILL DEPEND ON HOW MUCH
INSTABILITY CAN DEVELOP PRIOR TO CONVECTIVE INITIATION OR LEFTOVER
EARLIER CONVECTION.

THERE IS THE POTENTIAL FOR TRAINING CELLS WITH CONVECTIVE
ORGANIZATION AND THEREFORE STRONGER CORES COULD BE CAPABLE OF
PRODUCING LOCALLY EXCESSIVE RAINFALL RATES. DEPENDING ON HOW THE
CONVECTIVE ORGANIZATION BEHAVES, A FLASH FLOOD WATCH MAY BE NEEDED
FOR PORTIONS OF THE CWA ESPECIALLY FOR THE URBAN AREAS ALONG THE
INTERSTATE 95 CORRIDOR.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MONDAY NIGHT THROUGH TUESDAY NIGHT:

MID-LEVEL FLOW WILL CONTINUE TO SLOW DOWN  MONDAY NIGHT, ALMOST
ALLOWING THE FRONT TO STALL OUT. SEVERAL FACTORS SUGGEST HEAVY,
POTENTIALLY TRAINING SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR
MONDAY NIGHT INTO TUESDAY. SEVERAL AREAS OF LOW PRESSURE AND
ASSOCIATED MID LEVEL DISTURBANCES WILL PASS THROUGH THE REGION.
MOISTURE WILL CONTINUE TO STREAM NORTHWARD AHEAD OF THE FRONT
LEADING TO SURGING PW VALUES CLOSE TO 2 INCHES. A TALL SKINNY CAPE
PROFILE IS ALSO MODELED ALONG WITH VERY SLOW STORM MOTIONS.
HOWEVER, AS STATED IN THE OVERNIGHT DISCUSSION THE SATURATION OF
ATMOSPHERIC PROFILE DOES NOT HAVE A IDEAL LOOK FOR HEAVY RAINFALL
WHICH MAY LIMIT THE EXCESSIVENESS OF THE RAIN SOMEWHAT.

WITH MORE IN THE WAY OF SHOWERS OVERALL, INSTABILITY WILL BE LESS
LEADING TO A MORE ISOLATED THREAT FOR ANY STRONG THUNDERSTORMS. THE
HIGHEST CHANCES FOR RAIN  WILL GRADUALLY SHIFT SOUTHEASTWARD MONDAY
NIGHT AND TUESDAY. THE FRONTAL BOUNDARY SHOULD BEGIN TO TRANSITION
EASTWARD BY TUESDAY NIGHT WITH GRADUALLY DECREASING CHANCES OF RAIN
FROM NORTHWEST TO SOUTHEAST. COMPARED TO YESTERDAY, RAINFALL
AMOUNTS LOOK SLIGHTLY HIGHER IN THESE PERIODS THAN WITH THE LAST
FEW FORECAST UPDATES. THIS MAKES SENSE LOOKING AT ENVIRONMENTAL
FACTORS IN PLACE AND THE POTENTIAL FOR DECENT SYNOPTIC LIFT AHEAD
OF A MORE ORGANIZED AND SLOWER MOVING LOW PRESSURE SYSTEM. THIS
FORECAST GOES WITH THE RFC QPF AS A STARTING POINT, WITH TIMING ON
THE ECMWF AND UKMET MODELS FACTORED IN AS WELL, WHICH ARE SLOWER
COMPARED TO THE GFS/CMC. WILL MAINTAIN CATEGORICAL POPS FOR MONDAY
NIGHT AND RAISE POPS SOME ON TUESDAY AS WELL. TRENDS CONTINUE TO
SHOW SOME SHOWERS MAY LINGER THROUGH TUESDAY NIGHT IN THE DELMARVA
AND SOUTHEAST NJ.

TOTAL RAINFALL MONDAY NIGHT AND TUESDAY IS LIKELY TO RANGE FROM 1 TO
3 INCHES WITH LOCALLY HIGHER AMOUNTS.  A GENERAL CONSENSUS AT THIS
TIME YIELDS THE HIGHEST RAINFALL TOTALS ACROSS EASTERN PA AND
NORTHERN NJ. MET/MAV MOS ARE STARTING TO PICK UP ON THE POTENTIAL
FOR TEMPERATURES TO BE KEPT UP AT NIGHT AND LOWER DURING THE DAY
DUE TO CLOUDS AND PRECIPITATION.

WEDNESDAY THROUGH FRIDAY: HIGH PRESSURE BUILDS OVER THEN PASSES EAST
OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK. COOL
REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END. THE
POTENTIAL STILL DOES EXIST FOR AN AREA OF LOW PRESSURE TO DEVELOP WELL
TO OUR SOUTHEAST NEAR THE FRONTAL BOUNDARY WHICH PASSES THROUGH
OUR REGION TUESDAY. RIGHT NOW FOR THIS TIMEFRAME IT STILL LOOKS
LIKE THE HIGH PRESSURE HAS ENOUGH PUSH TO KEEP OUR WEATHER PARTLY
TO MOSTLY CLOUDY WITH THE MOST CLOUDS ACROSS THE SOUTHERN DELMARVA
REGION.

FRIDAY NIGHT THROUGH SUNDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE
INTO THE REGION POSSIBLY DECAYING OVER THE REGION. TIMING
DIFFERENCES AS USUAL ARE PRESENT WITH THIS FEATURE WITH THE
FASTER, STRONGER GFS AND THE SLOWER ECMWF. WARM AND MORE HUMID
CONDITIONS ARE LIKELY PRECEDE THE FRONT. SOME SCATTERED
THUNDERSTORMS MAY FORM AHEAD OF THE FRONT AS WELL. OPTED FOR LOW
CHANCE POPS ATTM CENTERED ON SATURDAY AFTERNOON AND EVENING,
CLOSER TO THE ECMWF TIMING. GIVEN THE UNCERTAINTY WITH THE
FRONTAL TIMING AND THE POTENTIAL FOR MORE CLOUDS, KEPT
TEMPERATURES FAIRLY CLOSE TO THE GFS/ECMWF/WPC ENSEMBLE SETS.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...VFR CIGS SOUTH OF THE BACK DOOR COLD FRONT (WSHIFT
FROM SOUTH TO LIGHT EAST-NORTHEAST). ALONG AND NORTH OF THE
BOUNDARY (KABE) AS WELL AS KRDG OCNL IFR CONDS IN SHOWERS AND
TSTMS. BRIEF IFR CONDS SHOULD PRESS EWD TO THE KPHL TAF GROUP NEAR
OR AFTER 06Z IN SHOWERS AND TSTMS.

THE AREA OF LOW PRES IN SW PA TENDS TO DRAW THE WIND S OR SSE IN
THE WARM SECTOR OVERNIGHT. OUTFLOWS-BACKDOOR COOL FRONT PRESSES
SWD TO NEAR KTTN BTWN 02 AND 03Z. IT SHOULD SLOW ITS SWD PROGRESS
THEREAFTER.

PLEASE SEE TAFS FOR DETAILS ON WIND AND BEST CHANCE OF STORMS...USING
COSPA (INCLUDES HRRR) AS A PRIMARY GUIDE.

MONDAY...SHOWERS AND THUNDERSTORMS EXPECTED, WITH THE MOST WIDESPREAD
ACTIVITY DURING THE AFTERNOON. AS A RESULT, MVFR AND LOCALIZED IFR
ESPECIALLY DURING SHOWERS AND THUNDERSTORMS. SOUTHEAST OR EAST
WIND UP TO 10 KNOTS. CONSIDERABLE UNCERTAINTY REGARDING THE WIND
DIRECTION ON MONDAY AND ALSO CONSIDERABLE UNCERTAINTY ON CIGS
VCNTY KRDG/KTTN WHICH IS PROBABLY IN DEEPER COOLER SATURATED
BOUNDARY LAYER AIRMASS.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY NIGHT: MVFR AND IFR RESTRICTIONS IN
SHOWERS AND SCATTERED THUNDERSTORMS.  EAST TO NORTHEAST WINDS UNDER
10 KNOTS.

WEDNESDAY THROUGH FRIDAY: VFR. EAST WINDS UNDER 10 KNOTS BECOMING
MORE SOUTHERLY BY FRIDAY.

&&

.MARINE...
SCA ALLOWED TO EXPIRE AT MIDNIGHT.

BACKDOOR COLD FRONT VCNTY PERTH AMBOY AT 930 PM AND IT INCHES
SOUTHWARD NEXT 36 HOURS. TIMING ACCURACY OF ITS SOUTHERLY
MOVEMENT (WIND SHIFT FROM S TO ENE) THROUGH MONDAY IS BELOW AVG.

OUTLOOK...

MONDAY NIGHT THROUGH FRIDAY: SEAS THREE TO FOUR FEET FOR MOST OF THE
WEEK. WINDS SHIFTING TO THE EAST AND NORTHEAST WITH GUSTS UNDER 20
KNOTS THROUGH TUESDAY NIGHT. SOME LOCALIZED GUSTS FROM 20-25 ARE
POSSIBLE WEDNESDAY MORNING. WINDS SHIFTING TO MORE SOUTHERLY ON
FRIDAY. STILL SOME UNCERTAINTY WITH SEAS GIVEN THE POTENTIAL FOR
LOW PRESSURE TO FORM SOUTHEAST OF THE REGION FOR THE MIDDLE OF THE
WEEK, ATTM IT DOES NOT LOOK LIKE A INCREASE IN SEAS FROM THIS.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK FOR THE JERSEY SHORE AND THE DELAWARE BEACHES
IS MODERATE THROUGH THIS EVENING, BASED ON THE CONTINUED SOUTHERLY
FLOW AND LONGER WAVE PERIOD.

&&

.CLIMATE...
NOTE: SEE BOTTOM OF THIS SECTION ON KPHL FIRST 90 OF THE SEASON.

MAY 2015...A TOP 4 WARMEST ON RECORD FOR LARGE PORTIONS OF OUR AREA,
AND RATHER DRY THOUGH WE STILL HAVE POTENTIAL FOR SIGNIFICANT
RAINFALL THIS EVENING WHICH WOULD SIGNIFICANTLY ALTER THE FINAL
MONTH OF MAY PRECIPITATION RANKING.

ALL ACTUAL AND FORECAST INFORMATION CHECKED THROUGH AROUND 2 PM
TODAY - SUNDAY MAY 31.

ALLENTOWN WILL PROBABLY AVERAGE VERY CLOSE TO 66.4 OR AT LEAST 6
DEGREES ABOVE NORMAL. POR BACK TO 1922.  NORMAL 59.9

PROBABLY THE 2ND WARMEST ON RECORD.
1991 67.2
2015 66.4
2012 66.1
1944 66.0

NORMAL PCPN 4.14. AS OF 2 PM TODAY ALLENTOWN SECOND DRIEST MAY ON
RECORD SO FAR WITH 0.27 INCHES.  DRIEST MAY 0.09 1964.

--

PHILADELPHIA WILL PROBABLY AVERAGE CLOSE TO 70.1 DEGREES OR AT LEAST
6 DEGREES ABOVE NORMAL.  SECOND WARMEST ON RECORD.   NORMAL 63.9

1991 70.8

NUMBER 3 WOULD BE 69.2 IN 2004.

NORMAL RAINFALL 3.71  THE 1.19 INCHES SO FAR IS 13TH DRIEST ON
RECORD.

--

ATLANTIC CITY MAY 2015 66.5 OR OVER 5 DEGREES ABOVE NORMAL AND
PROBABLE  #2 POR BACK TO 1874   NORMAL 61.1

2004 66.9
2015 66.5
1991 66.0

NORMAL PCPN 3.35  THE 0.71 INCHES SO FAR MAKES THIS AROUND THE 7TH
DRIEST MAY ON RECORD.

--

WILMINGTON DE SOLID POR BACK TO 1916 LOCKED INTO #4 WARMEST, SMALL
CHANCE EQUAL NUMBER 3 WARMEST. NORMAL 62.8

1896 70.1
1991 69.1
2004 68.2
2015  AROUND 68.1

NORMAL PCPN 3.95  THE 2.39 INCHES IS MIDDLE OF THE PACK AND NOT
ESPECIALLY OF STANDOUT DRY INTEREST FOR THIS STATION

NO AVAILABLE MONTHLY HISTORICAL DATA FOR KMPO KGED KTTN AND KRDG.

AN ADDITIONAL TIDBIT... PER TONY...

SECOND 90F OF THE MONTH OCCURRED TODAY AT BOTH KRDG AND KABE
KPNE HAS HAD 3 DAYS OF 90 SO FAR.

KPHL WITH ITS 2ND WARMEST MAY EVER...AND FINALLY THE FIRST KPHL 90
OCCURRED TODAY... 92 AT 213PM. THE HISTORICAL RECORD DATING BACK
TO 1874 FINDS PHILADELPHIA WITH ITS MEAN FIRST 90 AROUND MAY 29.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...DRAG/GORSE/NIERENBERG
SHORT TERM...DRAG/GORSE/NIERENBERG
LONG TERM...GAINES
AVIATION...DRAG/GAINES/GORSE
MARINE...DRAG/GAINES/GORSE/NIERENBERG
RIP CURRENTS...
CLIMATE...
Hazardous weather outlook, Jun 1, 1:58 AM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 AM EDT MON JUN 1 2015

NJZ001-007>010-012-PAZ054-055-060>062-105-020600-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-UPPER BUCKS-
158 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS MAY BE STRONG ENOUGH TO
PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL
CONTINUE THROUGH TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071-
101>104-106-020600-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
158 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED
FLOODING IS PRESENT FOR TOMORROW AND TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-020600-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
158 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN LEADING TO LOCALIZED
FLOODING IS PRESENT FOR TOMORROW AND TOMORROW NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-020600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
158 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 31, 11:59 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 PM EDT SUN MAY 31 2015

PAZ060-010430-
BERKS-
1159 PM EDT SUN MAY 31 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS COUNTY...

AT 1158 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FAIRVIEW HGTS TO NEAR WERNERSVILLE TO EPHRATA TO
LEACOCK...AND MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WERNERSVILLE...ROBESONIA AND FAIRVIEW HGTS AROUND 1205 AM EDT.
  SINKING SPRING AND LEESPORT AROUND 1210 AM EDT.
  SHOEMAKERSVILLE AROUND 1215 AM EDT.
  READING...WYOMISSING AND SPRING RIDGE AROUND 1220 AM EDT.
  FLEETWOOD...LAURELDALE AND LENHARTSVILLE AROUND 1225 AM EDT.
  KUTZTOWN...LYONS AND NEW MORGAN AROUND 1230 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WEST LAWN...
SHILLINGTON...ST. LAWRENCE...FLYING HILLS...MOUNT PENN...
CENTERPORT...LORANE...MOHNTON...KENHORST AND WEST WYOMISSING.

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4049 7605 4061 7581 4052 7573 4035 7578
      4017 7593 4033 7617
TIME...MOT...LOC 0358Z 238DEG 22KT 4043 7605 4032 7614 4019 7615 4011
7621

DRAG
Special weather statement, Jun 1, 12:14 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 AM EDT MON JUN 1 2015

PAZ060-101-102-010445-
EASTERN CHESTER-BERKS-WESTERN CHESTER-
1214 AM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CHESTER AND
SOUTHEASTERN BERKS COUNTIES...

AT 1213 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEW HOLLAND TO STRASBURG TO NEAR QUARRYVILLE...
AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  HONEY BROOK AROUND 1235 AM EDT.
  NEW MORGAN AROUND 1240 AM EDT.
  PARKESBURG...ELVERSON...HOMEVILLE...COCHRANVILLE AND GLENMOORE
AROUND 1245 AM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SOUTH COATESVILLE...
ATGLEN...CHRISTIANA AND MODENA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3985 7602 3987 7599 3992 7600 3994 7598
      3995 7600 4004 7593 4011 7594 4014 7588
      4020 7596 4024 7571 4001 7577 3982 7593
      3982 7603
TIME...MOT...LOC 0413Z 258DEG 19KT 4013 7608 3998 7622 3986 7620

DRAG
Special weather statement, Jun 1, 12:44 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EDT MON JUN 1 2015

PAZ060>062-070-101>105-010530-
EASTERN CHESTER PA-WESTERN MONTGOMERY PA-NORTHAMPTON PA-BERKS PA-
DELAWARE PA-LEHIGH PA-EASTERN MONTGOMERY PA-UPPER BUCKS PA-
WESTERN CHESTER PA-
1244 AM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEHIGH...WESTERN
MONTGOMERY...NORTHERN DELAWARE...NORTHWESTERN BUCKS...NORTHEASTERN
CHESTER...SOUTH CENTRAL NORTHAMPTON AND SOUTHEASTERN BERKS COUNTIES
UNTIL 130 AM EDT...

AT 1242 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BIRDSBORO TO NEAR HONEY
BROOK...AND MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORRISTOWN...POTTSTOWN...PHOENIXVILLE...WEST NORRITON...EAST
NORRITON...COATESVILLE...QUAKERTOWN...DOWNINGTOWN...SOUDERTON...
HELLERTOWN...BIRDSBORO...COLLEGEVILLE...ROYERSFORD...TRAPPE...EAST
GREENVILLE...SCHWENKSVILLE...ELVERSON...BALLY...BECHTELSVILLE AND
GREEN LANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4013 7589 4015 7589 4030 7588 4059 7531
      4006 7534 3991 7591
TIME...MOT...LOC 0442Z 243DEG 23KT 4026 7583 4006 7585

SFJ
Special weather statement, Jun 1, 1:28 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 AM EDT MON JUN 1 2015

DEZ001-NJZ009-015>019-PAZ061-070-071-101>106-010615-
NEW CASTLE-NORTHWESTERN
BURLINGTON-MERCER-SALEM-CAMDEN-HUNTERDON-GLOUCESTER-PHILADELPHIA-
LEHIGH-EASTERN MONTGOMERY-LOWER BUCKS-WESTERN CHESTER-EASTERN
CHESTER-WESTERN MONTGOMERY-DELAWARE-UPPER BUCKS-
128 AM EDT MON JUN 1 2015

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELAWARE VALLEY...

AT 127 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GERYVILLE TO KING OF PRUSSIA TO NEAR LADENBERG...
AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...WEST CHESTER...GLOUCESTER
CITY...BENSALEM...EWING...NORRISTOWN...CHESTER...WEST DEPTFORD...
LANSDALE...WEST NORRITON...EAST NORRITON...YEADON...WESTTOWN...
BRISTOL...QUAKERTOWN...PERKASIE...DOYLESTOWN AND BYRAM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING IN POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4010 7548 4046 7549 4056 7484 4012 7483
      3972 7532 3974 7590
TIME...MOT...LOC 0527Z 266DEG 24KT 4040 7541 4011 7540 3981 7575

SFJ
Special weather statement, Jun 1, 2:17 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT MON JUN 1 2015

DEZ001-MDZ008-012-NJZ009-010-012-015>019-PAZ070-071-102-104-106-
010700-
NEW CASTLE-CECIL-KENT-KENT-CECIL-SOMERSET-NORTHWESTERN
BURLINGTON-MERCER-SALEM-MIDDLESEX-CAMDEN-HUNTERDON-GLOUCESTER-
PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-EASTERN CHESTER-DELAWARE-
217 AM EDT MON JUN 1 2015

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE DELAWARE VALLEY ...

AT 216 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEW HOPE TO PHILADELPHIA INTERNATIONAL AIRPORT TO NEAR
HOLLYWOOD BEACH...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...TRENTON...CAMDEN...WILMINGTON...MIDDLETOWN...ELKTON...
GLOUCESTER CITY...CHERRY HILL...BENSALEM...EVESHAM...MOUNT LAUREL...
EWING...CHESTER...WILLINGBORO...DEPTFORD...VOORHEES...WEST
DEPTFORD...GLASSBORO...LINDENWOLD AND PENNSVILLE.

BRIEF HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING IN POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LAT...LON 3950 7599 3981 7538 4037 7497 4056 7451
      3979 7489 3950 7540 3945 7550 3946 7554
      3957 7551 3962 7557 3972 7551 3972 7552
      3962 7561 3959 7560 3959 7557 3946 7559
      3942 7555 3935 7567 3942 7600
TIME...MOT...LOC 0616Z 248DEG 16KT 4034 7494 3984 7532 3951 7595

SFJ
Special weather statement, Jun 1, 3:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT MON JUN 1 2015

NJZ013-014-018>027-010800-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-NORTHWESTERN BURLINGTON-EASTERN MONMOUTH-ATLANTIC-WESTERN
MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-CUMBERLAND-
335 AM EDT MON JUN 1 2015

...LINE OF STORMS IN EASTERN NEW JERSEY WITH HEAVY RAIN...

AT 332 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM CLARKSBURG TO NEAR WOODRUFF TO NEAR MAURICETOWN...AND
MOVING EAST AT 25 MPH.

BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS...REDUCING
VISIBILITY TO NEAR ONE MILE AT TIMES. WINDS IN EXCESS OF 30 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...VINELAND...ATLANTIC CITY...LONG BRANCH...MILLVILLE...
ASBURY PARK...OCEAN CITY...CUMBERLAND...LAKEWOOD...JACKSON...
HOWELL...BARNEGAT...PLEASANTVILLE...TINTON FALLS...HAMMONTON...
BEACHWOOD...SOMERS POINT...NORTHFIELD...ABSECON AND MANASQUAN.

LAT...LON 4007 7404 4006 7412 4005 7405 3987 7408
      3994 7408 3994 7415 3993 7412 3974 7419
      3956 7441 3950 7440 3930 7455 3933 7468
      3926 7459 3921 7516 3999 7452 4023 7449
      4035 7397
TIME...MOT...LOC 0732Z 260DEG 22KT 4018 7441 4001 7443 3929 7503

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:13 PM EDTFlash Flood WarningPHISomerset5 hr
May 31, 8:43 PM EDTSpecial Weather StatementPHIHunterdon62 min
May 31, 9:06 PM EDTFlash Flood WarningPHIHunterdon5 hr
Jun 1, 1:57 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Warren3 hr
Jun 1, 2:17 AM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Salem43 min
Jun 1, 2:55 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer2 hr
Jun 1, 3:20 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset115 min
Jun 1, 4:20 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more26 hr
Jun 1, 5:56 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 1, 10:05 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset4 hr
Jun 1, 10:11 AM EDTSmall Craft AdvisoryPHI4 days
Jun 1, 2:28 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem32 min
Jun 1, 3:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester56 min
Jun 1, 3:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington46 min
Jun 1, 3:42 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem6 hr
Jun 1, 3:56 PM EDTSpecial Weather StatementPHIAtlantic, Cape May79 min
Jun 1, 4:26 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean3 hr
Jun 1, 4:32 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jun 1, 4:37 PM EDTTornado WarningPHISalem23 min
Jun 1, 5:27 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jun 1, 5:34 PM EDTAreal Flood AdvisoryPHICape May3 hr
Jun 1, 7:18 PM EDTFlash Flood WarningPHICumberland3 hr
Jun 1, 7:26 PM EDTSpecial Marine WarningPHI34 min
Jun 1, 7:54 PM EDTSpecial Weather StatementPHIAtlantic, Cape May111 min
May 31, 9:44 PM EDTAreal Flood AdvisoryPHIBucks5 hr
May 31, 11:10 PM EDTSpecial Weather StatementPHILebanon65 min
May 31, 11:47 PM EDTSpecial Weather StatementPHIChester58 min
May 31, 11:59 PM EDTSpecial Weather StatementPHIBerks31 min
Jun 1, 12:14 AM EDTSpecial Weather StatementPHIChester31 min
Jun 1, 12:21 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery114 min
Jun 1, 12:44 AM EDTSpecial Weather StatementPHIChester, Montgomery46 min
Jun 1, 1:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia47 min
Jun 1, 2:14 PM EDTSpecial Weather StatementPHIChester61 min
Jun 1, 2:43 PM EDTSevere Thunderstorm WarningPHIChester32 min
Jun 1, 4:55 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Jun 1, 3:13 AM EDTAreal Flood AdvisoryPHICecil, Kent3 hr
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's70 min
Jun 1, 5:56 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's6 hr
Jun 1, 6:29 PM EDTFlash Flood WarningPHICecil3 hr
Jun 1, 6:53 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's37 min
Jun 1, 4:35 PM EDTFlash Flood WarningPHINew Castle3 hr
Jun 1, 6:11 PM EDTAreal Flood AdvisoryPHIKent, New Castle6 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.